# SDR 1B

- Difficulty date: December 20, 2002
- Submitted: December 20, 2002
- Operation: General aviation
- Aircraft: N6506R
- Make and model: Cessna U206C
- Aircraft serial: U2060969
- Aircraft time: 8,670 hours, 7,486 cycles
- Engine: Cont IO520F
- Engine time: 535 hours, 535 cycles
- Propeller: Mcauly D3A32C90
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 07436242
- Part serial: 061301
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIMMY DAMPENER SLIDING SHAFT INSTALLED 180 DEGREES OUT.  UNIT WAS OVERHAULED.
